# SDR CA030518001

- Difficulty date: May 18, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Condition: Defective
- Location: Throttle Control
- Stage of operation: DE
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN PILOT RETARDED THROTTLE AT TOP OF DESCENT, LT ENGINE FLAMED OUT. UNEVENTFUL SINGLE ENGINE LANDING. TROUBLE SHOOTING REVEALED THROTTLE CONTROL GEARBOX DEFECTIVE.
